# SDR USAA2013091200001

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Rotted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARNESS ASSY FOR L1 DOOR SLIDE DRY ROTTED.  HARNESS ASSY REQUIRES REPLACEMENT. MX INST SERV L1 DOOR SLIDE APRON HARNESS.
